Alert archive / Florida / River Flood Warnings in 2007

River Flood Warning 1, NWS Tampa Bay, FL

October 2, 2007Hillsborough County, Florida

NWS Tampa Bay, FL issued this river flood warning at Oct 2, 2007, 10:47 PM EDT for Hillsborough County, Florida. It took effect at Oct 3, 2007, 3:48 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2007, 10:47 PM EDT (02:47 UTC)
In effect from
Oct 3, 2007, 3:48 AM EDT
Expired
Oct 4, 2007, 12:00 PM EDT
In force
32 hr
Issued by
NWS Tampa Bay, FL
Flood severity
Minor

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 23 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1). The gauge peaked at 12.17 ft at Oct 4, 2007, 4:00 PM EDT.

actionminormoderate5101510/0310/0410/05
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
14.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 2, 9:28 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 2, 9:28 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
928 PM EDT TUE OCT 2 2007

.DISCUSSION...A CONVERGENT AREA ACROSS SOUTHERN HILLSBOROUGH AND
EASTERN MANATEE COUNTIES CONTINUES TO PRODUCE SHOWERS AND
THUNDERSTORMS THERE. RAINFALL TOTAL ESTIMATES ACROSS THAT AREA ARE
3-4 INCHES WITH SOME SPOTTER REPORTS OF 5 INCHES. NO FLOODING
PROBLEMS HAVE BEEN REPORTED HOWEVER. LIGHT RAIN EXTENDS ACROSS
NORTHERN HILLSBOROUGH NORTH THROUGH LEVY COUNTY FROM THE REMNANT
TRAINING SHOWERS AND BLOW OFF. CONVERGENT AREA LOOKS LIKE IT WILL
HOLD STRONG FOR ANOTHER COUPLE OF HOURS AS CELLS CONTINUE TO MERGE
SOUTH AND EAST OF THE AREA...BUT SHOULD DIMINISH AFTER MIDNIGHT AS
THE LOW IN THE GULF TO THE SW OF THE STATE CONTINUES TO SHIFT WEST
AWAY FROM THE AREA. WILL UPDATE ZONES TO ADJUST POPS AND WEATHER
WORDING BUT REST OF FORECAST ON TRACK WITH LOWS EXPECTED IN THE
LOWER TO MID 70S.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY
WIND DOWN OVERNIGHT THEN REFORM DURING THE MIDDAY AND AFTERNOON
HOURS ON WEDNESDAY. THESE SHOWERS AND THUNDERSTORMS WILL BE
ACCOMPANIED BY MVFR/LOCAL IFR CEILINGS AND VISIBILITIES...ALONG
WITH SOME WIND GUSTS UP TO 25 KNOTS. THERE MAY ALSO BE SOME AREAS
OF IFR CEILINGS IN LOW CLOUDS LATE TONIGHT INTO EARLY WEDNESDAY
MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...BUOY 42036 STILL REPORTING WINDS AROUND 20 KNOTS WITH
GUSTS UP TO 30 KNOTS AND SEAS OF 9 FEET THIS EVENING SO HAVE
EXTENDED THE SCA IN PLACE FOR THE NORTHERN AND CENTRAL OFFSHORE
WATERS THROUGH 4AM WED MORNING. HAVE ALLOWED THE SCEC FOR THE REST
OF THE WATERS TO EXPIRE THOUGH AS WINDS AND SEAS HAVE SUBSIDED.
WILL ADJUST THE WIND WORDING FOR THE UPDATE BUT REST OF FORECAST
LOOKS ON TRACK.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE...24
LONG TERM/AVIATION...69
Hazardous weather outlook, Oct 2, 4:52 AM EDT, 17 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
452 AM EDT TUE OCT 2 2007

FLZ039-042-043-048>052-055>057-060>062-065-021500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
452 AM EDT TUE OCT 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY AS A
WARM FRONT MOVES ACROSS THE STATE FROM THE EAST. HEAVY RAINS...BRIEF
GUSTY WINDS...AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE EXPECTED
AS THESE CELLS MOVE TOWARD THE NORTHWEST. IN ADDITION AN ISOLATED
TORNADO IS POSSIBLE NEAR THE FRONTAL BOUNDARY. THIS MORNING THE
FRONT WILL BE FOCUSED OVER THE CENTRAL PENINSULA. LATER THIS
AFTERNOON...EXPECT THE FOCUS TO SHIFT TO THE NATURE COAST COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
DRY AIR WRAPPING AROUND AN UPPER LEVEL LOW CURRENTLY IN THE
SOUTHEAST GULF WILL LIMIT STORM COVERAGE WEDNESDAY...BUT AREA WILL
STILL SEE SCATTERED SHOWERS GIVEN AMPLE LOW LEVEL MOISTURE. THE
BEST COVERAGE IS EXPECTED ALONG THE WEST COAST FROM TAMPA BAY SOUTH
LATE IN THE AFTERNOON. BRIEF GUSTY WINDS...HEAVY RAINS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE AS WELL AS AN
ISOLATED WATERSPOUT OR FUNNEL CLOUD CAUSED BY INTERACTIONS BETWEEN
THE WEST COAST SEABREEZE AND ANY OUTFLOW BOUNDARIES FROM STORMS.

DEEP MOISTURE WILL RETURN THURSDAY THROUGH MONDAY PROVIDING A
SLIGHTLY BETTER CHANCE FOR SHOWERS AND STORMS. THE MAIN THREATS
EACH DAY WILL BE HEAVY RAINS...BRIEF GUSTY WINDS...AND FREQUENT
AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

SHARP

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 10:28 PM EDTFlash Flood WarningTBWHillsborough, Manatee62 min
Oct 2, 10:47 PM EDTRiver Flood WarningTBWManatee47 hr
Oct 3, 7:07 AM EDTRiver Flood WarningTBWManatee35 hr
Oct 3, 7:07 AM EDTRiver Flood WarningTBWManatee8 hr

Nearby

River Flood Warnings in Florida, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.